By Topic

Scattering by a helical sheath

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Chin-Lin Chen ; Harvard University, Cambridge, MA, USA

A harmonic series solution is obtained for the scattering of electromagnetic waves by a unidirectionally conducting helical sheath when the incident field isE-polarized. Due to the anisotropic nature of the boundary, bothEandHpolarizations are present in the scattered and the transmitted fields. The expressions for the total scattering cross section, the backscattering cross section, the current, and the surface charge density are also obtained. Some numerical results are presented for a helical structure with a radius that is small or moderate in comparison with the wavelength. An interesting behavior as the pitch angle approachespi/2is described.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:14 ,  Issue: 3 )